# SDR UPS96220482

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5751 · Ailerons
- Part: Support Fitting
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, L/W O/B AILERON, O/B SUPPORT FITTING ON WING IS PITTED AND CORRODED ON LOWER SURFACE AND AROUND BUSHINGS.  REMOVED CORRODED PART, ORDERED NEW PART, RECEIVED DRILLED UP FITTING AND INSTALLED NEW FITTING IAW SRM 51-30-2, SRM 51-30-05.
